MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLATFORM IMPLANT CA

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; INTERNA UNIVERSAL PLATFORM IMPLANT CA
Model Number IIPUCA3785
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Bruxism (4427)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2020 and three months later it was noted that the implant had not osseointegrated.Patient with bone quality iii.In the event the patient experienced: periimplantitis.

Common Device Name
INTERNA UNIVERSAL PLATFORM IMPLANT CA
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street, 14
minano menor, alava 01510
SP   01510
MDR Report Key19761636
Report Number3004417597-2024-00029
Device Sequence Number18337371
Product Code DZE
UDI-Device Identifier08435389812197
UDI-Public08435389812197
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2025
Device Model NumberIIPUCA3785
Device Lot NumberBO00615.Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale